# SDR DALA2015111006931

- Difficulty date: November 7, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 41,243 hours, 22,247 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK Y 1292 AT FRAME 20 HAS CORROSION, CORRODED AREA MAIN CABIN SEAT TRACK Y-1292 AT FRAME 20, W=0.36", L=0.60", DEPTH=0.065".  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-15, FIGURE 101, USING T12168.  R & R SEAT TRACK IAW SRM 51-42-11 AND TRM 53-21-01.
